×

Found 60 Documents (Results 1–60)

100
MathJax

An algorithm for determining fields of summary multiple waves with source and receiver arbitrarily placed in an elastic medium. (English. Russian original) Zbl 0872.73007

J. Math. Sci., New York 83, No. 2, 327-333 (1997); translation from Zap. Nauchn. Semin. POMI 210, 251-261 (1994).
MSC:  74J10 74J20
PDF BibTeX XML Cite
Full Text: DOI EuDML

The initial boundary-value problem with a free surface condition for the penalized equations of aqueous solutions of polymers. (English. Russian original) Zbl 0872.35085

J. Math. Sci., New York 83, No. 2, 320-326 (1997); translation from Zap. Nauchn. Semin. POMI 210, 241-250 (1994).
MSC:  35Q35 76D10 82D60
PDF BibTeX XML Cite
Full Text: DOI EuDML

On an effective model describing a layered periodic elastic medium with slide contacts on interfaces. (English. Russian original) Zbl 0874.73013

J. Math. Sci., New York 83, No. 2, 288-301 (1997); translation from Zap. Nauchn. Semin. POMI 210, 192-212 (1994).
MSC:  74J10 74E05
PDF BibTeX XML Cite
Full Text: EuDML

The equations of an effective models of an anisotropic elastic medium with cracks filled with a liquid. (English. Russian original) Zbl 0871.73013

J. Math. Sci., New York 83, No. 2, 278-287 (1997); translation from Zap. Nauchn. Semin. POMI 210, 175-191 (1994).
MSC:  74J10 74E05 74E10
PDF BibTeX XML Cite
Full Text: DOI EuDML

To the reconstruction of two coefficients in a multidimensional isotropic inverse problem. (English. Russian original) Zbl 0870.35125

J. Math. Sci., New York 83, No. 2, 267-270 (1997); translation from Zap. Nauchn. Semin. POMI 210, 158-163 (1994).
MSC:  35R30 35J15 47F05
PDF BibTeX XML Cite
Full Text: EuDML

The problem of a point source of \(SH\)-waves in the case of separation of variables. (English. Russian original) Zbl 0874.73010

J. Math. Sci., New York 83, No. 2, 244-258 (1997); translation from Zap. Nauchn. Semin. POMI 210, 125-145 (1994).
MSC:  74J10 86A15
PDF BibTeX XML Cite
Full Text: DOI

Time-periodic solutions of dissipative \(\epsilon\)-approximations for modified Navier-Stokes equations. (English. Russian original) Zbl 0872.35078

J. Math. Sci., New York 83, No. 2, 233-243 (1997); translation from Zap. Nauchn. Semin. POMI 210, 109-124 (1994).
MSC:  35Q30 76D05
PDF BibTeX XML Cite
Full Text: DOI

An algorithm for the computation of the second term of ray series in an inhomogeneous isotropic elastic medium. (English. Russian original) Zbl 0877.73011

J. Math. Sci., New York 83, No. 2, 210-222 (1997); translation from Zap. Nauchn. Semin. POMI 210, 73-93 (1994).
MSC:  74J10
PDF BibTeX XML Cite

On the scattering of an \(H\)-polarized electromagnetic field by an ideal conductive cylinder with a narrow lengthwise split of finite depth. (English. Russian original) Zbl 0872.35113

J. Math. Sci., New York 83, No. 2, 204-209 (1997); translation from Zap. Nauchn. Semin. POMI 210, 65-72 (1994).
PDF BibTeX XML Cite
Full Text: DOI EuDML

Radiation of short waves by a pair of plates reinforced by a semi-infinite set of ribbed stiffeners. (English. Russian original) Zbl 0873.73057

J. Math. Sci., New York 83, No. 2, 185-190 (1997); translation from Zap. Nauchn. Semin. POMI 210, 38-46 (1994).
PDF BibTeX XML Cite
Full Text: DOI EuDML

Unique solvability of the Cauchy problem for a system of Maxwell equations with initial data on a timelike surface. (English. Russian original) Zbl 0870.35103

J. Math. Sci., New York 83, No. 2, 180-184 (1997); translation from Zap. Nauchn. Semin. POMI 210, 30-37 (1994).
MSC:  35Q60 78A25
PDF BibTeX XML Cite
Full Text: DOI EuDML

The passage of a bending wave through an inhomogeneity in an absolutely rigid rib backing an elastic plate. (English. Russian original) Zbl 0876.73022

J. Math. Sci., New York 83, No. 2, 175-179 (1997); translation from Zap. Nauchn. Semin. POMI 210, 22-29 (1994).
MSC:  74J20 74K20 74H45
PDF BibTeX XML Cite
Full Text: DOI EuDML

Controllability in a filled domain for a multidimensional wave equation with the singular boundary control. (English. Russian original) Zbl 0870.93004

J. Math. Sci., New York 83, No. 2, 165-174 (1997); translation from Zap. Nauchn. Semin. POMI 210, 7-21 (1994).
MSC:  93B05 35L20 93C20
PDF BibTeX XML Cite
Full Text: DOI EuDML

Boris F. Skubenko. An essay on his life and scientific work. (English. Russian original) Zbl 0871.01010

J. Math. Sci., New York 83, No. 6, 689-693 (1997); translation from Zap. Nauchn. Semin. POMI 212, 5-14 (1994).
MSC:  01A70 01A60
PDF BibTeX XML Cite
Full Text: DOI

A minimum for the theta-function in three variables and the solution of the Rankin-Sobolev problem in a three-dimensional space. (English. Russian original) Zbl 0871.11029

J. Math. Sci., New York 83, No. 5, 657-661 (1997); translation from Zap. Nauchn. Semin. POMI 211, 150-157 (1994).
MSC:  11E45 11F27
PDF BibTeX XML Cite
Full Text: DOI EuDML

Arrangement of the subgroups that contain an unramified quadratic torus in the general linear group of degree \(2\) over a local number field (\(p=2\)). (English. Russian original) Zbl 0871.20043

J. Math. Sci., New York 83, No. 5, 609-616 (1997); translation from Zap. Nauchn. Semin. POMI 211, 80-90 (1994).
MSC:  20G25 20E15
PDF BibTeX XML Cite

Arrangement of the subgroups that contain an unramified quadratic torus in the general linear group of degree \(2\) over a local number field (\(p\neq 2\)). (English. Russian original) Zbl 0871.20042

J. Math. Sci., New York 83, No. 5, 600-608 (1997); translation from Zap. Nauchn. Semin. POMI 211, 67-79 (1994).
MSC:  20G25 20E15
PDF BibTeX XML Cite

A. V. Malyshev (1928–1993). Scientist and teacher. (English. Russian original) Zbl 0871.01009

J. Math. Sci., New York 83, No. 5, 565-574 (1997); translation from Zap. Nauchn. Semin. POMI 211, 7-29 (1994).
MSC:  01A70 01A60
PDF BibTeX XML Cite

Collective excitations in the ferro- and antiferromagnetic states of the two-dimensional repulsive Hubbard model. (English. Russian original) Zbl 0868.60094

J. Math. Sci., New York 83, No. 1, 145-164 (1997); translation from Zap. Nauchn. Semin. POMI 209, 229-259 (1994).
MSC:  60K40 82B26 82B31
PDF BibTeX XML Cite
Full Text: DOI

Antiferromagnetic and superconducting states in the three-band two-dimensional repulsive Hubbard model. (English. Russian original) Zbl 0868.60093

J. Math. Sci., New York 83, No. 1, 123-144 (1997); translation from Zap. Nauchn. Semin. POMI 209, 194-228 (1994).
MSC:  60K40 82B26 82B31
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Author

all top 3

Classification